MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1® SNUGGLE WARM® CONVECTIVE WARMING BLANKET; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD, INC. LEVEL 1® SNUGGLE WARM® CONVECTIVE WARMING BLANKET; SYSTEM, THERMAL REGULATING
Model Number SWU-2113
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Temperature Problem (3022)
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the devices becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that the patient sustained a skin burn on the lower limbs after a level 1® snuggle warm® convective warming blanket was in use.The initial reporter noted that the device was set to warm to 44 degrees celsius.The blanket was in use for 90 minutes during a cardiac procedure.

Brand Name
LEVEL 1® SNUGGLE WARM® CONVECTIVE WARMING BLANKET
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6526701
Report Number3012307300-2017-00919
Device Sequence Number19149556
Product Code DWJ
UDI-Device Identifier10610586043475
UDI-Public10610586043475
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWU-2113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;